# SDR USAA060069

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE RSS 140, 6" OUTBD OF FUSELAGE, UPPER WING SKIN, BLENDED DAMAGE OUT SHOT PEENED AND TREATED SKIN PER SRM 51-20-06 FIG 1, DEFECT SIZE: 7.0" BY 2.25" AREA, CHAFFED SKIN.
